# SDR DALA2024032303701

- Difficulty date: March 19, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 75,819 hours, 35,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: UNKNOWN
- Condition: No Test
- Location: Galley Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DISC: DONT PASS OPERATIONAL TEST SLIDE RAFT PASSENGER CREW DOOR 832 AT AFT G ALLEY AREA. C/A: REPLACED SLIDE RAFT 832 PN D30665-705, SN A5584RP ON UNSERVICEABLE CONDITION BY SLIDE RAFT PN D30665-705, SN A5562RP ON SERVICEABLE CONDITION AS PER AMDS CARD 2561-4003-LA TOOL USED TORQUE P/N J6064C S/N DVF25419 DUE DATE 27 DEC 24 RII INSPECTIONCOMPLETE 0682622 (AE114QC) JOB COMPLETE. (LP: 0252486)
